# SDR R61A201802010096

- Difficulty date: January 20, 2018
- Submitted: February 1, 2018
- Operation: Air carrier
- Aircraft: N406YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000369
- Aircraft time: 11,744 hours, 8,014 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Finger Doubler
- Part number: 17067115001
- Condition: Corroded
- Location: Frames 24-25
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR CUTOUT BETWEEN FRAMES 24 AND 25 FWD FINGER DOUBLER IS CORRODED.  REMOVED AND REPLACED THE FINGER DOUBLER IAW SRM 51-40-08, AND 51-40-02.
